MathSciNet Relay Station
MathSciNet bibliographic data
MR1149653 52A22 (60D05)
Affentranger, Fernando; Schneider, Rolf Random projections of regular simplices. Discrete Comput. Geom. 7 (1992), no. 3, 219–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement